RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 4(244), Pages 69–75 (Mi umn2705)  

This article is cited in 1 scientific paper (total in 1 paper)

International conference "Modern Problems of Algebra and Analysis"
Plenary lectures

Applications of categorical algebra

S. MacLane


Full text: PDF file (989 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:4, 73–80

Bibliographic databases:

MSC: 18A40, 18C20, 18B30

Citation: S. MacLane, “Applications of categorical algebra”, Uspekhi Mat. Nauk, 40:4(244) (1985), 69–75; Russian Math. Surveys, 40:4 (1985), 73–80

Citation in format AMSBIB
\Bibitem{Mac85}
\by S.~MacLane
\paper Applications of categorical algebra
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 4(244)
\pages 69--75
\mathnet{http://mi.mathnet.ru/umn2705}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807786}
\zmath{https://zbmath.org/?q=an:0588.18009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40...73M}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 4
\pages 73--80
\crossref{https://doi.org/10.1070/RM1985v040n04ABEH003613}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D103900008}


Linking options:
  • http://mi.mathnet.ru/eng/umn2705
  • http://mi.mathnet.ru/eng/umn/v40/i4/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Saunders Mac Lane, “Group extensions for 45 years”, Math Intelligencer, 10:2 (1988), 29  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:340
    Full text:173
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019